I had my period dec 26 and I had sex on my last day of my period and he came inside me. I took plan b after 3 hours and 4 days later I started having a light spotting. Now I have been waiting for my period and it's January 29, I've had many symptoms that also include pregnancy symptoms. I had discharge too last week but no period. Can someone please help me
Everyone reacts differently to Plan B, & it tends to give different symptoms, depending on where you are in your menstrual cycle, when you take it.
Your period can be early, on time, or late by days or weeks (sometimes even months with some women).
The symptoms are hormonal symptoms, & mimic pregnancy symptoms, so it's impossible to know whether you're pregnant from the symptoms. You can now do a pregnancy test to find out which is the cause.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2014 • 1 answer
Posted 3 Oct 2015 • 2 answers
Posted 28 Nov 2015 • 2 answers
Posted 1 Dec 2016 • 2 answers
Posted 7 Mar 2017 • 1 answer